# SDR GTIA2019050803331

- Difficulty date: May 8, 2019
- Submitted: May 9, 2019
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 47,445 hours, 22,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A STATION MEGAPHONE NOT WORKING. REPLACED FWD F/A STATION MEGAPHONE IAW EMERGENCY EQUIPMENT LAYOUT AND AMM 25-65-51 OPS TEST GOOD.
